# SDR GTIA2019100754672

- Difficulty date: October 5, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N915NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7851
- Aircraft time: 2,400 hours, 1,057 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Bleed Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR ENG 1 BLEED FAULT,  PERFORMED TSM 36-11-00-810-975-A. ACCOMPLISHED TEST THE HPV IAW AMM 36-11-51 TEST IS OK, NO DEFECT NOTED.
